MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION JETSTREAM? XC; CATHETER, PERIPHERAL, ATHERECTOMY
Model Number 112266-001
Medical Device Problem Codes Mechanical Problem (1384); Difficult to Advance (2920)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/06/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the procedure was cancelled.This 2.4mm jetstream xc catheter catheter was selected for use during an atherectomy procedure to treat a 100% occluded, mildly calcified superficial femoral artery lesion.During the procedure, a wire was placed across the lesion, then the jetstream catheter was unable to cross the lesion and became bogged down, then stalled out despite efforts to overcome this challenge.Wire access was lost during the removal of the jetstream and was not able to be reestablished.Therefore, the case was cancelled and rescheduled for another date, using alternative methods.The patient had received moderate sedation and local anesthetic for the procedure.There were no patient complications.It was noted that the catheter operated correctly and did not contribute to the event.

Brand Name
JETSTREAM? XC
Common Device Name
CATHETER, PERIPHERAL, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key24216073
Report Number2124215-2026-05394
Device Sequence Number9385453
Product Code MCW
UDI-Device Identifier08714729889922
UDI-Public(01)08714729889922
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K133023
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number112266-001
Device Catalogue Number112266-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/06/2026
Initial Report FDA Received Date01/29/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown